# SDR ASAA2017030119985

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 58,232 hours, 26,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT THE R2 DOOR HAS A BROKEN LENS. ACFT GROUNDED.  REMOVED AND REPLACED THE LENS AND TESTED THE LIGHT ASSY IAW AMM 33-51-01-960-801,  OPS NORMAL.
